MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS
Catalog Number 0002381
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on (b)(6) 2018 which performed as expected.Immucor technical support used a remote electronic connection method to assess the galileo echo instrument, used for the supplemental testing, on (b)(6) 2018.All of the expected (b)(6) test wells appeared as visually (b)(6), and the camera report was optimal.The internal immucor record tracking number is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody screen using panoscreen, when tested on (b)(6) 2018.

Brand Name
PANOSCREEN I, II AND III
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8023965
Report Number1034569-2018-00242
Device Sequence Number11114524
Product Code KSZ
UDI-Device Identifier10888234000303
UDI-Public10888234000303
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/05/2018
Device Catalogue Number0002381
Device Lot Number31423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR